标题:The Selberg-Delange method in short intervals with some applications
作者:Cui, Zhen; Lu, Guangshi; Wu, Jie
作者机构:[Cui, Zhen] Shanghai Jiao Tong Univ, Dept Math, Shanghai 200240, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, P 更多
通讯作者:Wu, J;Wu, J
通讯作者地址:[Wu, J]Yangtze Normal Univ, Sch Math & Stat, Chongqing 200240, Peoples R China;[Wu, J]Univ Lorraine, Inst Elie Cartan Lorraine, F-54506 Vandoeuvre Les 更多
来源:SCIENCE CHINA-MATHEMATICS
出版年:2019
卷:62
期:3
页码:447-468
DOI:10.1007/s11425-017-9172-7
关键词:asymptotic results on arithmetic functions; Selberg-Delange method;; arithmetic functions; distribution of integers; 11N37
摘要:In this paper, we establish a quite general mean value result of arithmetic functions over short intervals with the Selberg-Delange method and give some applications. In particular, we generalize Selberg's result on the distribution of integers with a given number of prime factors and Deshouillers-Dress-Tenenbaum's arcsin law on divisors to the short interval case.
收录类别:SCOPUS;SCIE
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85042082982&doi=10.1007%2fs11425-017-9172-7&partnerID=40&md5=8b0315a679ebdef4931465005d938ca3
TOP